Originated From
AOL Search

On depo but pee every 2 hrs w/back pain. What could be going on?

i am on the depo however lately I am peeing like every 2 hours on the dot. I have really bad lower back pain and headaches. Plus lately i feel constipated.  (sorry for the last bit but if it helps to know than i have to let you know lol) is it possible i am pregnant or could it be something else?

Liked this question? Tell your friends about it

Answers

yes it is, i think depo is only 97% effective in most people, but it could be that you have a bladder infection or something else.  I suggest you go and see a doctor to be sure.

good luck.

Let the sun shine!

Related Questions

Other people asked questions on similar topics, check out the answers they received:

Asked: Is it safe to visit a chiropractor for back pain ...

Is it safe to visit a chiropractor for back pain during the entire 9 months of pregnancy or would alternative methods of treatment be better?

Asked: What causes back pain during pegnancy and what are ...

What causes back pain during pegnancy and what are the soultions for relieving the pain?

Asked: Does all pregnant women extremely experience this ...

Does all pregnant women extremely experience this discomfort of back pain ?

Ask a Question... We'll forward it to people who know

More Questions

Depo shot

I'm not familiar with what the depo shot is but I'd suggest contacting your gynecologist immediately to find out if continuous bleeding is a side-effect of the shot. Good luck.

Is going to the chiropracter a painful experience ...

Hi Dear, The truth is it would be a painful experience for him. But i advise you to become his backbone as he is nervous about it. Your love and support will give him courage and also helps to make up his mind to face chiropracter bravely.

I was on depo provera from 3/11/08-6/10/08 I was ...

Yes I think it is still possible, take another test and go and see your doctor. There is also a chance you have a stomach bug and you are not pregnant.